sexologist-icon
Irregular periods after abortion
I had a surgical abortion in Nov'20 and got my periods regularly for two months. However , post that my periods have become quite irregular. The next period I had was almost after 2.5 months in first week of march'21 and that too after taking primolutn. After this again the periods are delayed for 2-2.5 months and I'm taking primolutn. Before abortion my cycle used to be around 30-45 days. Is the cycle getting delayed because of surgical abortion?
40 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult a gynaecologist for best advice..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.